# SDR AALA202211041120

- Difficulty date: August 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 31,870 hours, 13,358 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: L1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW DELAMINATION  ON TOP OF WINDOW (2 LOCATIONS).  REMOVED AND REPLACED L1 WINDOW ASSEMBLY PER JOB CARD 08L21056003.
